# SDR 06FDEA0895

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Bolt
- Condition: Misinstalled
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCREPANCY FUSELAGE STA 275 FWD PRESSURE BULKHEAD DURING VISUAL INSP IAW EA NR 8-5310-79443B P2 FOUND INSTALLED BOLT INSTEAD OF LOCK FASTENERS.  REMOVED MECH ASSY STEERING IAW MM 20-50-02-2 ACCOMPLISHED EA NR8-5310-79443B.   REINSTALLED MECH AND PERFORMED TEST IAW MM 20-20-02-2 AND MM 32-51-00-2.
